Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for thyroid nodule

I am 41 years F, I have a lump on my throat, diagonised for thyroid lump, underwent fine needle tests and doctors said not to worry and had prescribed 100mcg of thyronorm. I had for 4 months my lump size reduced. and then i felt tiresome and uneasiness on having it,Went back to my doctor and he has reduced my dose to 50 mcg, am having it for the past 1 week. now i find a slight increase in lump size. Y is this happening.My sex life is active and is the lump size due to it??
Mon, 1 Aug 2016
Report Abuse
General & Family Physician 's  Response
Hi welcome to HCM...

You are having hypothyroidism and taking levothyroxine drug for that. ...

You have not mentioned your TSH level..

Dose of thyronorm has to be adjusted according to TSH level..

So you can investigate with TSH if not done to decide right dose ...

Sexual activity usually doesn't lead increase in size of nodule from hypothyroidism ...

Take care .....

Advise : consult endocrinologist....
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Thyroid


Suggest treatment for thyroid nodule

Hi welcome to HCM... You are having hypothyroidism and taking levothyroxine drug for that. ... You have not mentioned your TSH level.. Dose of thyronorm has to be adjusted according to TSH level.. So you can investigate with TSH if not done to decide right dose ... Sexual activity usually doesn t lead increase in size of nodule from hypothyroidism ... Take care ..... Advise : consult endocrinologist....